Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pain in stomach, water in abdomen, CT shows its getting thick, What could be problem?

Hi, My mom has pain in stomach she went to doctor, they said that there is some water in ur abdomen and there might be possibility of having appendice, they gave some medicine to dry that water now after CT Scan it found that water is getting thick and no doctor is doing any treatment they are suggesting to consult to some other doctor. She is in Nagpur now. Can anyone suggest to what is the problem and which doctor she should consult to.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
The fluid in the abdominal cavity is called ascitis. and is caused by either secondary to liver disease, or Intestinal, or gynic problem. Thick fluid suggest malignancy, or some thing of that sort
I advise you to consult a general surgeon, For diagnosis and treatment. You may need to have M.R.I. examination of the aspiration liquid, besides other routine tests for confirmation.
I advise you to consult a surgeon at a multi speciality hospital, so that the doctors in case of doubt can refer to oncologist in the same hospital, or may treat in combination of the other doctor.
Wishing a quick and complete recovery.
Best regards.
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor